# SDR DALA2016100307024

- Difficulty date: September 29, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 49,162 hours, 16,295 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT R/H SIDE FLOOR PANEL, STA 1400-STA 1420.  CORRECTIVE ACTION:   ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO COMPARTMENT R/H SIDE FLOOR PANEL STA 1400-STA 1420 IAW ER/A 547306-14 REV ORIG. (2703165)
